# SDR C2XA11TY143

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 20,371 hours, 16,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN FOR A SERVICE/ROUTINE WHEN INSPECTION FOUND THE EMERGENCY LIGHT INOP AT SEAT 11 TO SEAT 18.  MAINTENANCE RELAMPED THE EMERGENCY LIGHT IAW EMB 145 AMM 33-50-08.  OPS CHECK GOOD AND WAS RELEASED.
